| Catalog Number |
151620708 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # = > (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The implants were removed due to infection, please see reference and lot numbers of implants below, attune femur size 7 right ref: 150400207 lot: 8088260-02.Attune tibia size 6 ref: 150600008 lot: 8331994.Attune fb insert size 8mm x 7 ref: 151620708 lot: 647466.
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional information indicates the primary operation was in 2016 and revision was on (b)(6) 2018.It is not reasonable to conclude that the device contributed to the patient's infection, 3+ after implantation.
Additional Manufacturer Narrative
Pc(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.